On uniqueness of the solution of Bellman’s equation

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Theorems on the uniqueness of the solution of Bellman’s equation inSobolev classes are considered. Theorems on passing to the limit in such equations are proved.

Original languageEnglish (US)
Pages (from-to)1387-1398
Number of pages12
JournalMathematics of the USSR - Izvestija
Volume5
Issue number6
DOIs
StatePublished - Dec 31 1971

Fingerprint Dive into the research topics of 'On uniqueness of the solution of Bellman’s equation'. Together they form a unique fingerprint.

Cite this